# SDR EISA95034

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND CORROSION ON FLOOR SUPPORT ANGLE, BETWEEN BS 312 AND BS 344, WL 208.1, LBL 62 INCHES.  REPAIRED PER SRM 51-40-3.  (Z)
